# SDR AALA990053

- Difficulty date: January 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361AA
- Make and model: Boeing 767323
- Aircraft serial: 24042
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Failed
- Location: Row 21ab
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHTS AT SEAT ROW 21AB INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT ROW 21AB.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
